# SDR UHLA2015030500150

- Difficulty date: March 5, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N273SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Aircraft time: 33,863 hours, 28,847 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Ram Air Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THEY RECEIVED A RAM AIR VALVE FAIL MESSAGE IN FLIGHT.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE DEFERRED THE RAM AIR VALVE.  THE DEFERRAL WAS CLEARED LATER THAT DAY WHEN THE RAM AIR VALVE SUCCESSFULLY PASSED OPS CHECKS.
